# SDR CALA2016070800415

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 52,280 hours, 18,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 77203
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE BETWEEN SEAT ROWS 32ABC AND 38ABC.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-80 5. OPS CHECKED GOOD.
